# SDR CA111215003

- Difficulty date: December 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,112 hours
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 601R330501
- Condition: Corroded
- Location: Escape Hatch
- Part time: 29,015 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION TASK RJ2-52-830-100, DETAILED INSPECTION OF THE CREW ESCAPE HATCH, THE OUTER HANDLE WOULD NOT RELEASE.  UPON DISASSEMBLY, THE HANDLE & HANDLE HOUSING ASSEMBLY WAS FOUND BADLY CORRODED.  MOISTURE WAS FOUND WITHIN THE ASSEMBLY WHEN DISASSEMBLED.  LATCH ASSEMBLY, HANDLE ASSEMBLY, GASKET REPLACED & LATCH ASSEMBLY LUBRICATED IAW INSTRUCTIONS IN AMM, IPC 52-22-00 FIGURE 25.
